[Ibogaine]Hey Callie

BiscuitBoy714 at aol.com BiscuitBoy714 at aol.com
Sun Jun 18 09:38:15 EDT 2006


In a message dated 6/17/06 6:01:06 PM Eastern Daylight Time, 
CallieMimosa at aol.com writes:

> I have been having a lot of edema of feet and ankles. I had blowed it off 
> as my Hep C but it isn't. I have beginning changes indicating congestive heart 
> failure. That scares me!

      Callie that was happening to me right before I got treated with the 
Ibogaine. My feat and legs were swelling and my doc had my mother rush me to the 
hospital and I had a ekg hooked to me before I lay down. They scared the shit 
outta me. I never even considered heart problems. Great I was thinkin', fucked 
up heart too, right after I finish the interferon, this figures!! But they 
were worong and it turned out that the Methadone was causing the swelling. It 
happens more than the pharmacies want to admitt. It's a small world ya know, my 
son has a friend that just got back from Nashville. He said he was in one of 
the best re-habs in the states down there. He thought very highly of it. I wish 
I could remeber the name of it.................hmmmmmmmm o well.    Lokks 
like KY is gonna get wet today. Damn, I wanted to fish today too for fathers day. 
         Skeeter
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20060618/557eedea/attachment.html>


More information about the Ibogaine mailing list